# SDR VNAA20250108006

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IN AFT CARGO AT LBL9, FS1000 IS CORRODED.  FOUND DISCREPANT SEAT TRACK TO BE OUT OF LIMITS DUE TO THERE BEING NO LIMITS PROVIDED IN THE SRM. COMPLIED WITH REO 670-53-00-00-755, REV --, REPAIR B. FABRICATED NEW SEAT TRACK P/N BA670-45074-3 LBL9 FS985-1000 IAW REO 670-53-00-755. PAINTED NEW SEAT TRACK LBL9 FS985-1000 IAW REO 670-53-00-755.
